PDA

View Full Version : prozac



hellosunshine
02-16-2007, 11:36 PM
day one.when will the peculiar feelings ,like slightly etheral (!) wear off?i can only hope a more positive outlook will aid bike performance as at ther moment my depression is crushing my race goals and self belief.but i do worry it may take away that winning bite.there again,as ive just said,depression saps up any desire to release your potential.as well as crushing all normal social interaction and self esteeem





oddly taking a positive proactive chemical action was a relief.enough was enough.


im going through a health clear up,still fighting an eating disorder and aiming to get strong,halting the osteoporotic slide and started the pill to begin my periods again.im 40 in 3 weeks,its M.O.T time!

LBTC
02-17-2007, 12:14 AM
Hey, sunshine, you know what they say: better living through chemicals!

Here's hoping the pills do the trick for you! Let us know how you're feeling, okay?

Hugs and happy loving butterflies,
~T~

snapdragen
02-17-2007, 08:29 AM
sunshine-the peculiar feelings will pass too, hang in there. It sometimes takes a bit of time for the drugs to work.

CyclChyk
02-17-2007, 01:57 PM
prozac takes the edge off. And it takes about a month or so to get in your system and you to see, rather feel, the benefits.

Depending on what is causing the "depression" it will affect you differently than someone else. Take me for example. I was not depressed, rather I felt the need to strangle everyone I came in contact with. They put me on prozac and it took the edge off - evened me out is how I like to phrase it.

It takes time unfortunately. And if you feel you the need for immediate results while you wait for the prozac to get in your system, I would suggest talking to your doctor about a temporary something that works immediately, is non habit forming, and can help until the prozac kicks in.

Feel free to PM me if you have questions you do not want to post publicly. I can help with my personal experiences perhaps.

alpinerabbit
02-18-2007, 02:50 AM
It should start working rather quickly, with full benefits after a couple weeks. I do not think it will take your will to race away. My Doc said it would even make me a bit hyperactive and gave me something to help me get to sleep if I couldn't (never needed that).

I was on it for only a brief time but it was a blessing.

BookGnome
02-18-2007, 09:25 AM
Yes, the floaty feeling will go away. But be sure to let your doctor know how you're feeling. I was on Prozac for awhile, but then it just wasn't working for me anymore & the depression hit me FULL-FORCE. The doc put me on Wellbutrin, which certainly helped give me an even keel, but it left me a bit "neutral" (some would say apathetic). She added Zoloft and within two weeks, I felt like a different, in a good way :)

hellosunshine
02-18-2007, 11:17 PM
thanks,i like the words "it was a blessing"-at the moment id say it makes me feel very violent first and last thing.NOTE "FEEL",IM SELF CONTAINED!and sleep is a bit sporadic,i assume all this will settle down.


did 3 1/2 hrs on the bike and it didnt affect me really,apart from the tops of hills when my heart rate was high,i felt a bit chemically.



its taken away my appetite but im religiously eating as i dont want to get the "knock" miles away from home.some say it affects metabolic rate but i doubt that if you are active like us lot are.


bonus day,ive finally won some thing on ebay,about blinking time!-only a paul frank t shirt